# SDR SWIA202157240

- Difficulty date: February 14, 2021
- Submitted: April 2, 2021
- Operation: Air carrier
- Aircraft: N791SK
- Make and model: Cndair CL6002C10
- Aircraft serial: 10293
- Aircraft time: 30,322 hours, 18,778 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Damaged
- Location: Bs 785-863
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

REMOVE AND REPLACE SIDE SEAT RAIL BETWEEN FS785.15 TO FS863.00 ON RIGHTHAND SIDE   (C-CHECK RO 4/1/2021)    REMOVED AND REPLACED RH SIDE SEAT RAIL BETWEEN FS785.15 AND FS 863.00 REF. CRJ-700 AMM, 53-00-49-000-801-A03 AND CRJ700 AMM 53-00-49-400-801-A03.
